# SDR SWAA2015111145974

- Difficulty date: October 1, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 62,633 hours, 49,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE FRAME, CORRODED AT BS 907, BETWEEN BL 0 TO LBL 4.  REPAIRED FRAME IAW SRM.
